Login       My Wishlist
  My Cart
$0.00 / 0 items
 
HQ Health Blogs
Helping You Find the Healthiest Ways to Live
 
International Access
Global Shipping Options Available
  Our Catalog   Pain Relievers   Non-Aspirin   Acetaminophen

Equate Arthritis Pain Relief Extended Release Caplets, 650 mg, 325 Ct


Equate Arthritis Pain Relief Extended Release Caplets, 650 mg, 325 Ct by Equate at HQ Health Blogs. Hurry! Limited time offer. Offer valid only while supplies last. Compare to the active ingredient in Tylenol Arthritis Pain. Equate Arthritis Caplets Acetaminophen 650 mg, 325 ct is a pain reliever/fever reducer


Product Description

Compare to the active ingredient in Tylenol Arthritis Pain. Equate Arthritis Caplets Acetaminophen 650 mg, 325 ct is a pain reliever/fever reducer used for the temporary relief of minor arthritis pain. Each extended-release tablet contains 650 mg of acetaminophen and should not be used with other medicines containing acetaminophen. A gluten free product, Equate Arthritis Caplets Acetaminophen 650 mg, 325 ct may also be used to temporarily relieve other types of pain such as: the common cold, premenstrual and menstrual cramps, headache, backache, toothache, and other muscular aches. Acetaminophen is the #1 rheumatologist recommended OTC active ingredient for arthritic pain.* Equate products are subject to the same manufacturing standards mandated by the FDA, just like the leading national brands. *In the U.S. Source: Symphony Health Solutions 
Equate Arthritis Caplets, 325 count:

  • Equate Arthritis Pain is a pain reliever/fever reducer used for the temporary relief of minor arthritis discomfort
  • Contains 650mg of acetaminophen and should not be used with other medicines containing acetaminophen
  • A gluten-free product, acetaminophen extended-release tablets may also be used to temporarily relieve other types of pain such as: the common cold, premenstrual and menstrual cramps, headache, backache, toothache and other muscular aches

Features & Highlights

  • Equate Arthritis Pain is a pain reliever/fever reducer used for the temporary relief of minor arthritis discomfort
  • Contains 650mg of acetaminophen and should not be used with other medicines containing acetaminophen
  • A gluten-free product, acetaminophen extended-release tablets may also be used to temporarily relieve other types of pain such as: the common cold, premenstrual and menstrual cramps, headache, backache, toothache and other muscular aches

Additional Information

Manufacturer:Equate
Brand:Equate
Publisher:Equate
Studio:Equate
UPC:613951421499
EAN:0613951421499

Equate Arthritis Pain Relief Extended Release Caplets, 650 mg, 325 Ct by Equate

Buy Now:
Equate Arthritis Pain Relief Extended Release Caplets, 650 mg, 325 Ct

Brand: Equate
Condition: New
Lead Time: 1 - 2 Business Days
Availability: In Stock
$28.29


Quantity:  

 


View More In Acetaminophen.

 


Have questions about this item, or would like to inquire about a custom or bulk order?


If you have any questions about this product by Equate, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Last:
Email Address:
Your Message:

Related Best Sellers


By Tylenol
ean: 0062600959447,
For The Temporary Relief of Minor Arthritis Pain What makes Tylenol® Arthritis Pain Extended Relief Caplets different? * Uses a unique, patented bi-layer caplet. The first layer dissolves quickly to provide prompt relief while the second layer is ti...

By Tylenol
mpn: 673654652524, ean: 0300450488503,
Works fast on your headache and won't irritate your stomach lining the way that aspirin, naproxen sodium, or even ibuprofen can.Temporarily reduces favor. Provides temporary relief of minor aches and pains due to headache, muscular aches, backache, t...

By Goody's
Goody’s Headache Powders was formulated by Winston-Salem, NC pharmacist Martin "Goody" Goodman in 1932. This was a time when almost every pharmacist had their own headache formula. Goody’s became a leader in the highly competitive field thanks to...

By Little Remedies
mpn: 624721, ean: 0756184101766,
Relieves infants pain Relieves infants fever High quality productRelieves infants pain. Relieves infants fever. High quality product. ...

By Members Mark
sku: NAS-B004WH2SYS, mpn: MM-500MG, ean: 0078742124964,
Member's mark 500mg extra strength acetaminophen temporarily reduces fever and relieve minor aches and pains due to: The common cold, headache, backache, minor pain of arthritis, muscular aches, toothache, premenstrual and menstrual cramps.Pain relie...

By Acetaminophen Suppositories Pain Reliever/ Fever Reducer
mpn: C01132, ean: 0304721201068,
FeverAll® is a suppository form of acetaminophen, the common fever remedy known and trusted by pediatricians....

By Equate
sku: 68113192845, ean: 0681131928458,
Compare to Tylenol Rapid Release Gels active ingredients.. Fast Release - Fast Relief.. Pain Reliever/ Fever Reducer.. Unlikely to cause the gastric irritation often associated with aspirin, naproxen sodium or even ibuprofen.. ...

By Excederin
mpn: Ees70gt, ean: 0300672021809,
Excedrin Extra Strength has a fast-acting formula that delivers powerful relief from headache symptoms. Excedrin Extra Strength's combination of active ingredients - Acetaminophen, Aspirin and Caffeine - offer a fast-acting, non-prescription headache...

By Pamprin
mpn: PPAX1197195, ean: 0041167300657,
For the most up to date information, we recommend you visit the manufacturer website for the best product details, including ingredients, hazards, directions and warnings. This product offering is for 4 Retail PackageProduct of Pamprin. Pack of 4. ...

By MCNEIL CONSUMER PRODUCTS
mpn: 40900, ean: 0765857717661,
Pain reliever and fever reducerPain reliever and fever reducer. Does not contain aspirin. Contains acetaminophen. ...



Privacy Policy / Terms of Service
© 2018 - hqhealthblogs.com. All Rights Reserved.